# SDR SWIA2018042344580

- Difficulty date: April 1, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 26,655 hours, 28,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN BS 605 - 621, STRINGERS 20L AND 21L DENTED.   INSTALLED A REPAIR DOUBLER IAW REO.
